Contemporary Mathematics, Volume 4 Issue 1 (2023), 1-181

Open Access Article

Numerical Solutions for Singular Lane-Emden Equations Using Shifted Chebyshev Polynomials of the First Kind

by H. M. Ahmed

ABSTRACT: This paper describes an algorithm for obtaining approximate solutions to a variety of well-known Lane-Emden type equations. The algorithm expands the desired solution y ( x ) ≃ y N ( x ), in...

Open Access Article

Extended Semilocal Convergence for Chebyshev-Halley-Type Schemes for Solving Nonlinear Equations under Weak Conditions

by Samundra Regmi, Ioannis K. Argyros, Santhosh George, Christopher I. Argyros

ABSTRACT: The application of the Chebyshev-Halley type scheme for nonlinear equations is extended with no additional conditions. In particular, the purpose of this study is two folds. The proof of the...

Open Access Article

The Sharp Bound of the Third Hankel Determinant for the Inverse of Bounded Turning Functions

by Sanjay Kumar K., Biswajit Rath, Vamshee Krishna D.

ABSTRACT: The objective of this paper is to estimate the best possible upper bound to the third Hankel determinant for the inverse of functions with normalized conditions f (0) = 0, f ′(0) = 1 in the...

Open Access Article

Odd Pareto-G Family: Properties, Regression, Simulations and Applications

by Mohamed Hussein, Gauss M. Cordeiro, Luís H. de Santana, Gabriela M. Rodrigues, Edwin M. M. Ortega

ABSTRACT: Several new families have been introduced in the last two decades to extend well-known distributions, and at the same time provide great flexibility for modelling real data. We propose the Odd...

Open Access Article

On the Order of Convergence and the Dynamics of Werner-King's Method

by Santhosh George, Ioannis K. Argyros, Ajil Kunnarath, Padikkal Jidesh

ABSTRACT: In this paper, we present the local convergence analysis of Werner-King's method to approximate the solution of a nonlinear equation in Banach spaces. We establish the local convergence...

Open Access Article

Local Convergence of Parameter Based Derivative Free Continuation Method for the Solution of Non-linear Equations

by Kasmita Devi, Prashanth Maroju

ABSTRACT: This paper's major purpose is to evaluate the local convergence of the parameter-based sixth- and seventh-order continuation iterative approach for solving nonlinear equations in R. This analysis...

Open Access Article

Analysis on Rheology of Unsteady Casson Fluid Flow through an Atherosclerotic Lesion

by Chhama Awasthi, S. U. Siddiqui

ABSTRACT: In this study, the blood flow mechanism in an inclined artery with the unwanted growth inside the arterial wall has been investigated by modelling blood as a non-Newtonian Casson fluid. A...

Open Access Article

Existence Results for Differential Equations of Fourth Order with Non-Homogeneous Boundary Conditions

by N. Sreedhar, B. Madhubabu, K.R. Prasad

ABSTRACT: The objective of this paper is to investigate the existence and uniqueness of solutions to fourth order differential equations                                                            v (4) (...

Open Access Article

On the Net Distance Matrix of a Signed Block Graph

by Zixuan Hong, Yaoping Hou

ABSTRACT: A connected signed graph  Ġ , where all blocks of it are positive cliques or negative cliques (of possibly varying sizes), is called a signed block graph. Let  A, N  and  D̃  be...

Open Access Article

A Characterization of Associative Evolution Algebras

by Desamparados Fernández Ternero, Víctor Manuel Gómez Sousa, Juan Núñez-Valdés

ABSTRACT: Evolution algebras are non-associative in general, that is, the binary multiplication law is not associative. However, there exist some of them that are associative. In this paper we deal with...

Open Access Article

A Review of Mathematical Models of COVID-19 Transmission

by Huan Yang, Xiaolin Lin, Jianquan Li, Yijiang Zhai, Jing Wu

ABSTRACT: Corona Virus Disease 2019 (COVID-19) is a disease caused by the novel coronavirus, and due to its rapid spread, the World Health Organization has declared it a worldwide outbreak. Since the first...